MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 2; HIP CEMENTLESS STEM
Catalog Number 01.18.432
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 may 2021: lot 189969: (b)(4) items manufactured and released on 02-april-2019.Expiration date: 2024-03-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: 2 years after primary cementless tha the stem is painful and gets replaced.The patient shows very narrow femoral canal with thick cortex; apparently, the stem found distal-only fixation and the proximal femor was completely shielded by the loads, which created the proximal radiolucent lines and probably gave way to stem micromotion and hence pain.We do not see evidence of a defect in the devices used.
 
Event or Problem Description
Revision surgery performed 1 year 10 months after the primary due to potted stem.The surgeon successfully revised stem, head and liner.

Brand Name
AMISTEM-P COLLARED STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12023024
Report Number3005180920-2021-00501
Device Sequence Number4899143
Product Code LZO
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Catalogue Number01.18.432
Device Lot Number189969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;